| Model Number |
EGIAADAPTXL |
| Medical Device Problem Codes |
Failure to Fire (2610); Component or Accessory Incompatibility (2897)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, intra-operatively, the device reload was difficult to attach into the adaptor and the device did not fire.They used another reload however same problem occurred, but when they used another adapter and it worked perfectly.